Keyword Search:

Items where Division is "Institute for Mathematical Research" and Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | D | F | G | I | J | K | L | M | O | R | S | U | V | W | Z
Number of items: 52.

A

A. Djauhari, Maman (2009) Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 15-17. ISSN 1985-2436

A. Talib, Bashar and Midi, Habshah (2009) Robust estimator to deal with regression models having both continuous and categorical regressors: a simulation study. Malaysian Journal of Mathematical Sciences, 3 (2). pp. 161-181. ISSN 1823-8343

Abdul Kadir, Dr. Mohammad Alinor (2009) Sejarah Bahasa Melayu Sebagai Bahasa Matematik. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 37-39. ISSN 1985-2436

Abdullah, Nur Izzati Lojinin (2009) Effects of Problem Based Learning on Mathematics Performance, Instructional Efficiency and Affective Attributes In Secondary Schools, Port Dickson, Malaysia. Masters thesis, Universiti Putra Malaysia.

Abu Hassan, Malik and Leong, Wah June and Farid, Mahboubeh (2009) A new gradient method via quasi-Cauchy relation which guarantees descent. Journal of Computational and Applied Mathematics, 230 (1). pp. 300-305. ISSN 0377-0427; ESSN: 1879-1778

Ahmad, Selamat and Ismail, Mohd Razi (2009) Deterministic Model Approaches in Identifying and Quantifying Technological Challenges in Rice Production and Research and in Predicting Population, Rice Production and Consumption in Malaysia. Pertanika Journal of Tropical Agricultural Science, 32 (2). pp. 267-291. ISSN 1511-3701

Ahmad, Syakila (2009) Convection Boundary Layer Flows Over Needles and Cylinders in Viscous Fluids. PhD thesis, Universiti Putra Malaysia.

Alfaris, Rand Qusay (2009) A New Cryptosystem Based on Decimal Numbers and Nonlinear Function. PhD thesis, Universiti Putra Malaysia.

Alikhani, Saeid (2009) Dominating Sets and Domination Polynomials of Graphs. PhD thesis, Universiti Putra Malaysia.

Amini, Massoud (2009) Control-target inversion property on Abelian groups. Malaysian Journal of Mathematical Sciences, 3 (2). pp. 135-146. ISSN 1823-8343

Amini, Seyed Massoud (2009) Quantum Algorithms. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 6-14. ISSN 1985-2436

D

Dalabaev, U. (2009) Stability of the difference scheme for the equation of Rahmatullin. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 1-11. ISSN 1823-8343

F

Farid, Mahboubeh (2009) Globalization of Barzilai and Borwein Method for Unconstrained Optimization. PhD thesis, Universiti Putra Malaysia.

G

Ghodsi, Alireza and Shitan, Mahendran (2009) Estimation of the memory parameters of the fractionally integrated separable spatial autoregressive (FISSAR(1,1)) model : a simulation study. Communications in Statistics: Simulation and Computation, 38 (6). pp. 1256-1268. ISSN 0361-0918; ESSN: 1532-4141

I

Ibrahim, Noor Akma and Ng, Poh Bee (2009) Maximum Likelihood Performance of Mean Time to Failure for Right-Censored Data. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 18-20. ISSN 1985-2436

Ibrahim, Noor Akma and Suliadi, (2009) Longitudinal data analysis using nonparametric regression model. In: ICCS-X, 20-23 Dec. 2009, Cairo, Egypt.

Ishak, Fuziyah (2009) Sequential and Parallel Methods for Numerical Solutions of Delay Differential Equations. PhD thesis, Universiti Putra Malaysia.

Ishak, Shahrul Nizam and Marzuki, Noor Hayati and Md. Ali, Jamaludin (2009) The importance of translation mathematics old script. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 55-66. ISSN 1823-8343

Ismail, Fudziah and Siri, Zailan and Othman, Mohamad and Suleiman, Mohamed (2009) Parallel execution of diagonally implicit Runge-Kutta methods for solving IVPs. European Journal of Scientific Research, 26 (4). pp. 480-489. ISSN 1450-216X

Ismail, Fudziah and Yap, Lee Ken and Othman, Mohamed (2009) Explicit and implicit 3-point block methods for solving special second order ordinary differential equations directly. International Journal of Mathematical Analysis, 3 (5). pp. 239-254. ISSN 1312-8876; ESSN: 1314-7579

J

Jubok, Zainodin and Pillay, Khuneswari Gopal (2009) A case study on determination of house selling price model using multiple regression. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 27-44. ISSN 1823-8343

K

Kilicman, Adem and Salleh, Zabidin (2009) A note on pairwise continuous mappings and bitopological spaces. European Journal of Pure and Applied Mathematics, 2 (3). pp. 325-337. ISSN 1307-5543

L

Lee, Lai Soon and Nazif, Habibeh (2009) A genetic algorithm to minimise the maximum lateness on a single machine family scheduling problem. In: 23rd European Conference on Operational Research (EURO XXIII), 5–8 July 2009, Bonn, Germany.

Lee, Sui Fong (2009) Multiple Alternate Steps Gradient Methods For Unconstrained Optimization. Masters thesis, Universiti Putra Malaysia.

Letchumanan, Malathi (2009) Problem Based Learning in Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 21-25. ISSN 1985-2436

M

M. Elobaid, Rafida and Shitan, Mahendran and Ibrahim, Noor Akma and Awang Noor, Abd Ghani and Daud, Isa (2009) Evolution of spatial correlation of mean diameter : a case study of trees in natural dipterocarp forest. Journal of Mathematics and Statistics, 5 (4). pp. 267-269. ISSN 1549-3644

Mahiub, Mohammad Abdulkawi and Eshkuvatov, Zainidin K. and Nik Long, Nik Mohd Asri (2009) On the semi-bounded solution of cauchy type singular integral equations of the first kind. European Journal of Pure and Applied Mathematics, 2 (3). pp. 462-472. ISSN 1307-5543

Malekmohammadi, Najmeh and Lotfi, Farhad Hosseinzadeh and Jaafar, Azmi (2009) Imprecise DEA for setting scale efficient targets. International Journal of Mathematical Analysis, 3 (16). pp. 747-756. ISSN 1312-8876; ESSN:1314-7579

Md Nusi, Noraini and Othman, Mohamed (2009) Half- and quarter-sweeps implementation of Finite-Difference Time-Domain method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 45-53. ISSN 1823-8343

Midi, Habshah and Rana, Sohel and Imon, A. H. M. R. (2009) Estimation of parameters in heteroscedastic multiple regression model using leverage based near-neighbors. Journal of Applied Sciences, 9 (22). pp. 4013-4019. ISSN 1812-5654; ESSN: 1812-5662

Mohamed Elobaid, Rafida (2009) Hierarchical Bayesian Spatial Models for Disease Mortality Rates. PhD thesis, Universiti Putra Malaysia.

Mohamed Murid, Ali Hassan and Teh, Yuan Ying (2009) Numerical conformal mapping via a Fredholm integral equation using Fourier method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 83-93. ISSN 1823-8343

Mohamed Ramli, Norazan and Midi, Habshah and Imon, A. H. M. R. (2009) Estimating regression coefficients using weighted bootstrap with probability. WSEAS Transactions on Mathematics, 8 (7). pp. 362-371. ISSN 1109-2769; ESSN: 2224-2880

Mohamed Siddig, Abubaker Ahmed (2009) Computation of Maass Cusp Forms on Singly Punctured Two-Torus and Triply Punctured Two-Sphere Using Mathematica. PhD thesis, Universiti Putra Malaysia.

Mohammed Ghanim Al - Saidi, Nadia and Md. Said, Mohamad Rushdan (2009) A new approach in cryptographic systems using fractal image coding. Journal of Mathematics and Statistics, 5 (3). pp. 183-189. ISSN 1549-3644; ESSN: 1558-6359

Mohd Ayub, Ahmad Fauzi and Wong, Su Luan and Ahmad Tarmizi, Rohani (2009) Analisis Kesukaran Pembelajaran Dalam Matematik Kalkulus. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 26-31. ISSN 1985-2436

Musa, Luqman Hakim and Adam, Mohd Bakri (2009) Performance of Three Popular Statistical Softwares in Generating Random Numbers. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 40-43. ISSN 1985-2436

Muslim, Norliana and Md. Said, Mohamad Rushdan (2009) A new cryptosystem analogous to LUCELG and Cramer-Shoup. International Journal of Cryptology Research, 1 (2). pp. 191-204. ISSN 1985-5753

O

Oldknow, Adrian and Tetlow, Linda (2009) Innovative Approaches Using ICT to Support Teaching and Learning Advanced Mathematics. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 1-5. ISSN 1985-2436

R

Rakhimov, Isamiddin Sattarovich (2009) On invariants of complex filiform Leibniz algebras. Malaysian Journal of Mathematical Sciences, 3 (2). pp. 147-159. ISSN 1823-8343

RezaeiPour , Davood and Md Said, Mohamad Rushdan (2009) New directions in cryptanalysis of block ciphers. Journal of Computer Science, 5 (12). pp. 1091-1094. ISSN 1549-3636

S

Saad, Mohd Noor (2009) Solid Conductor in a Magnetic Field That Moves at a Uniform Velocity along a Channel. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 32-36. ISSN 1985-2436

Sarkar, S.K. and Midi, Habshah (2009) Optimization techniques for variable selection in binary logistic regression model applied to desire for children data. Journal of Mathematics and Statistics, 5 (4). pp. 387-394. ISSN 1549-3644

Senu, Norazak and Suleiman, Mohamed and Ismail, Fudziah and Othman, Mohamed (2009) A Zero-dissipative Runge-Kutta-Nyström Method with Minimal Phase-lag for Oscillatory Problems. In: The 5th International Conference on Mathmatics, Statistics and Their Application(ICMSA2009), 9-11 June 2009, University of Andalas, Indonesia.

Shitan, Mahendran and Ombao, Hernando and Kok, Wei Ling (2009) Spatial modelling of peak frequencies of brain signals. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 13-26. ISSN 1823-8343

Shitan, Mahendran and Peiris, Shelton (2009) A note on the properties of Generalised Separable spatial autoregressive process. Journal of Probability and Statistics, 2009 . art. no. 847830. pp. 1-11. ISSN 1687-952X; ESSN: 1687-9538

U

Uraibi, Hassan Sami (2009) Dynamic Robust Bootstrap Algorithm for Linear Model Selection Using Least Trimmed Squares. Masters thesis, Universiti Putra Malaysia.

V

Vahdati, Saeed (2009) Homotopy Analysis And Legendre Multi-Wavelets Methods For Solving Integral Equations. PhD thesis, Universiti Putra Malaysia.

W

Wong, L. and Lee, Lai Soon (2009) Heuristic placement routines for two-dimensional bin packing problem. Journal of Mathematics and Statistics, 5 (4). pp. 334-341. ISSN 1549-3644

Wong, Tze Jin and Md. Said, Mohamad Rushdan and Othman, Mohamed and Mohd Atan, Kamel Ariffin (2009) GCD attack on the LUC4 cryptosystem. International Journal of Cryptology Research, 1 (2). pp. 179-189. ISSN 1985-5753

Wong, Tze Jin and Md. Said, Mohamad Rushdan and Othman, Mohamed and Mohd Atan, Kamel Ariffin (2009) Garbage-man-in-the-middle attack on the LUC4 cryptosystem. International Journal of Cryptology Research, 1 (1). pp. 33-41. ISSN 1985-5753

Z

Zainal, Baharrudin (2009) Etnomatematik Dalam Ilmu Falak Alam Melayu. PhD thesis, Universiti Putra Malaysia.

This list was generated on Tue Jun 2 23:36:08 2015 MYT.